# SDR FDEA201706121617

- Difficulty date: June 12, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062519
- Part serial: MTM081
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE OUTBOARD LEADING EDGE FOUND CHAFED AT XIFH 279.360.  REPAIRED IAW EA 1-5750-T0333619 PART I.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
